# SDR TSAA0033179

- Difficulty date: July 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REPAIRED BROKEN WIRE TO LEFT OVERWING EXIT IDENTIFIER LIGHT.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
